Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Crinkly or wrinkly looking skin

(1/1)

Rusty:
Not sure if this is a meds side effect, but I have crinklly looking skin on one of my hands and my arms in places, my forehead is always really dry flaky and itchy especially around my eyes and eyelids. I am on tb anti bios as well as normal meds. Can anyone comment?

ARMANDO:
I HAVE HAD THE SAME SIDE EFFECT AROUND MY EYES(ITCHING AND FLAKINESS)THE ONLY THINK I CAN RECOMMEND IS BENEDRYL CREAM FOR IMMEDIATE RELIEF.IF I HAVE ITCHING OVER MY BODY ,I TAKE THE TABLETS.IT SEEMS TO WORK.

Rusty:
What meds are you on Armando?
I take Ritonavir, Tipranavir, Combivir, Tenofovir, T20.
Is benedryl prescribed by a doctor?

ARMANDO:
i am taking norvir,truvada,and lexiva.BENEDRYL IS BOUGHT AT ANY GROCERY STORE!!

allopathicholistic:
Rusty: What did your doctor say? How long has this been going on? it could be endocrine related. if you feel you're not getting straight answers from your doc (some docs throw their hands up when it comes to side effects or anything outside the line of focus), you might want to consider acupuncture specifically to address these crinkle skin issues ... if you're wary of a someone who only does acupuncture, there are dual-trained doctors who know modern medicine as well as acupuncture. holistic-allopathic associations can help you search for them. the American Academy of Medical Acupuncture is an example. of course if you hate needles, then chuck my advice out the window   ;D

Navigation

[0] Message Index

Go to full version